# SDR MASA200600892

- Difficulty date: March 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 6,660 hours, 4,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6717 PHX, CREW REPORTED THE MEGAPHONE BATTERY WAS DEPLETED.  OP'S CHECK GOOD.
